Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On Chebyshev subspaces in the space of multivariate differentiable functions

Author: András Kroó
Journal: Trans. Amer. Math. Soc. 287 (1985), 839-852
MSC: Primary 41A50; Secondary 41A10
MathSciNet review: 768745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we give a characterization of Chebyshev sub-spaces in the space of (real or complex) continuously-differentiable functions of two variables. We also discuss various applications of the characterization theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A50, 41A10

Retrieve articles in all journals with MSC: 41A50, 41A10

Additional Information

PII: S 0002-9947(1985)0768745-8
Article copyright: © Copyright 1985 American Mathematical Society